# SDR IPXA11168386

- Difficulty date: August 2, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410U
- Part serial: 5135
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS REMAIN ON WHEN POWER IS REMOVED FROM ACFT.  R & R POWER SUPPLY UNIT IAW AMM 33-51-14-04.
